... I have leg cramps, feel like I have the flu, keep gaining weight, and feel so depressed. I feel useless. I am a very strong person, but this is getting to me. Starting at the end of November I felt like I had the flu and went to the doctor. It was all I could do to walk from my house to the car. They took blood and did a TSH test. My TSH was 28.6. They put me on levothyroid 50mcg. I took this for 5 weeks and they checked my TSH. It was .014 this time and they had me stop the med. I had been off it for 3 weeks and my neck started swelling. They did an ultrasound last week and I have an enlarged thyroid(know as an goiter). The doctor did another TSH test and it is 16.0 now. They have put me back on the medicine 25mcg now. I feel like no one feels the way I am. My family say they understand, but I don't see how. I sure don't. Please tell me that I will feel better and feel like getting on with my life
Hi Ro Red, I have hypothyroid too. I am on 0.75 Synthroid once a day. I had a lot of your symtoms before I was put on this med. I have a small goiter but it is not getting any bigger. I guess I am stable. Once your medicine works better, you should be feeling better. Make sure you keep in touch with your doctor. Are you seeing an Endocronologist? When I stated to feel these symtoms my doctor did test. He said my levels were fine. But I insisted to see an Endocronologist. My doctor refered me. The Endo. said with the symtoms I had, I was hypothyroid for sure and gave me Synthroid. I started at a lower dose. With time I went higher till I was stable. Now I feel fine. Give it time, you will feel like yourself again. I am goin to friend you. If you have any questions I am here for you.
Hi: Were you tested for low adrenal function also? I have had a Secondary Adrenal Insufficiency since 1992, then was finally diagnosed with low thyroid in 2001. Within a week of going on Armour Thyroid most all of my muscle, joint and ligament pain went away! Sometimes you are fighting more than one condition at the same time, and until both are treated, you will not feel better.
Sometimes they can distroy the thyroid with I believe radiation or something, & give you the correct amount of medicine to keep you levels normal. My brother had to have this done, & he was going thru what you describe. Just a thought. Talk to your doctor about it, & good luck to you. Your friend,
If you dont mind Ro Red or any others,what are all your symptoms that you were having before taking the medicine for your thyroid? i was given the .(ordinary,simple)test(also cnt remember the intials for it)sorry,only b/c i came on these sights w/my sy,ptoms and i felt thts wht was going on,my thyroid level wa low,so was put on thiw medicine and have been on it for a mnth or so,and i dnt feel any better,but i didnt have an mri for a goiter or anything b/c i havent went back to see if my levels have came back to normal,aa i get the money to go which wil be soon aftr my nxt 2 other drs,(have no ins,self pay)so its hard to go to the dr&then to get the 9 meds im on every month. sorry for this bein so long. GODBLESS! take care
Sounds like you need a GOOD doctor, endocrinologist. If you already had, your questions would be answered by now. There are good ones but you must work to find one especially if you are living in an area that is out of the mainstream. The right doc will do the right tests and determine the right course. You should not feel like you're dying... pure and simple, you need help from someone whom you have yet to find. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am coming off of methadone, and feel like I am dying, it has been 7 days since I last dosed and i?
Posted 4 Aug 2010 • 1 answer
Posted 2 Jan 2011 • 2 answers
Posted 2 Nov 2011 • 2 answers
Posted 6 Jul 2014 • 2 answers
Hypothyroidism - after 2 months of thyroid removal I feel extremely bloaed.i have gained weight?what
Posted 2 days 16 hours ago • 0 answers